# SDR SCNA20150211032

- Difficulty date: February 1, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WET AREA FRAME TOP SIDE HAS 2 SPOTS OF CORROSION 328 FRAME, RBL 11 AND RBL 0.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED 328 FRAME.
